ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On a Dirichlet Problem for One Properly Elliptic Equation in the Unit Disk

Babayan, A. H. and Mohammadi, M. H. (2017) On a Dirichlet Problem for One Properly Elliptic Equation in the Unit Disk. ՀՀ ԳԱԱ Զեկույցներ, 117 (3). pp. 192-199. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
151Kb

Abstract

The Dirichlet problem for the fourth order properly elliptic equation with constant coefficients in the unit disc is considered. The characteristic equation has one double root in upper half-plane and two different roots in the lower half-plane. Դիտարկվում է միավոր շրջանում Դիրիխլեի խնդիրը հաստատուն գործակիցներով չորրորդ կարգի ճշգրիտ էլիպսական հավասարման համար: Բնութագրիչ հավասարումն ունի կրկնապատիկ արմատ վերին կիսահարթությունում և երկու տարբեր արմատներ ստորին կիսահարթությունում: Рассматривается задача Дирихле для правильно эллиптического уравнения с постоянными коэффициентами четвертого порядка в единичном круге. Предполагается, что характеристическое уравнение имеет один двукратный корень в верхней полуплоскости и два различных корня в нижней полуплоскости.

Item Type:Article
Additional Information:Միավոր շրջանում մի ճշգրիտ էլիպսական հավասարման համար Դիրիխլեի խնդրի մասին / Ա. Հ. Բաբայան, Մ. Հ. Մոխամմադի։ О задаче Дирихле для одного правильно эллиптического уравнения в единичном круге / А. О. Бабаян, М. Х. Мохаммади.
Uncontrolled Keywords:defect numbers, properly elliptic equation, Dirichlet problem, correct boundary value problem
Subjects:Q Science > QA Mathematics
ID Code:6344
Deposited By:NAS Reports
Deposited On:13 Nov 2017 11:07
Last Modified:13 Nov 2017 11:07

Repository Staff Only: item control page